# SDR CA090914001

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Condition: Leaking
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) SEPT 11/09 C-GHPW NR 1 RPM DROPPED 1% TO 99% IN CRUISE, FURTHER DROPPED TO 96%. PITCHLOCK CHECK CARRIED OUT OKAY. RPM CONTINUED TO SLOWLY DROP. AT 95% THE ENGINE WAS SHUTDOWN. THE NR 1 VALVE HOUSING WAS REPLACED AND GROUND RUNS CARRIED OUT. (TC# 20090914001)
